# SDR UALA2012021300853

- Difficulty date: February 12, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,909 hours, 13,195 cycles
- Engine: Pwa PW4056
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Part serial: B2494
- Condition: Fire
- Location: Nr 2 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

MOMENTARY FIRE OBSERVED BY GROUND CREW COMING FROM NR 2 MLG FWD BRAKE ASSY.  RPLC'D NR 2 BRAKE ASSY PER MM.  ALSO ACP MM.  REPLACED NR 6 BRAKE ASSY PER MM.  ALSO ACP MM 05-51-15 BRAKE SEIZURE INSPECTION.
